# SDR SWIA202164267

- Difficulty date: November 26, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L CORRODED BETWEEN FS 333.00 AND FS 349.00.   (C CHECK RO 2-11-2022)   FOUND CORROSION TO BE ON INTERCOSTAL NOT ON THE STRINGER REMOVED AND REPLACED STRINGER 21L INTERCOSTAL BETWEEN FS 333 AND FS 349 IAW CRJ 200 SRM 51-42-21 AND BOMBARDIER DRAWING 601R31527. REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
